Author Topic: Vaccine side effects?? Hearing loss???  (Read 618 times)

Lee Falk

  • Newbie
  • *
  • Posts: 1
Vaccine side effects?? Hearing loss???
« on: May 12, 2021, 11:28:16 am »
Hi,
I'm just about 5 years post op my AN. SSD in right ear. I'm terrified to get the vaccine because I read about rare cases of loss of hearing and increased tinnitus. Has anyone out there gotten the vaccine and had these issues? have they resolved? I want the vaccine! But I don't want to lose hearing in my only good ear..... Advice??? :o

bfoley

  • Jr. Member
  • **
  • Posts: 59
Re: Vaccine side effects?? Hearing loss???
« Reply #1 on: May 13, 2021, 05:14:11 am »
SSD due to fast growing AN - pre gamma knife.  Had both doses of Pfizer and had zero side effects other than slightly sore arm.  Some people state blood type may be a factor in reactions?  I am B +.  Good luck!

james e

  • Hero Member
  • *****
  • Posts: 658
  • 72 years, 1.7cm, trans lab Mar 2010, BAHA 5
Re: Vaccine side effects?? Hearing loss???
« Reply #2 on: May 13, 2021, 03:36:14 pm »
Have had no impact from my 2 injections. In fact, I had Covid last year in October and ran a low fever for 1 day, and didn’t know I had it until my last blood donation said I have Covid antibodies. This was before I had my vaccine. Lost my sense of smell and taste and some days I can smell a little however most days I cannot.

Greece Lover

  • Full Member
  • ***
  • Posts: 211
Re: Vaccine side effects?? Hearing loss???
« Reply #3 on: May 14, 2021, 07:03:49 am »
I have slight hearing loss in AN side.  I had both doses of Moderna and it had no impact on any of my tinnitus or hearing.
Vestibular Schwannoma 1.2 cm. Right side.
Middle fossa surgery at University of Iowa on May 9 2016.
Hearing saved.  Face is fine. Balance pretty darn good most days.
One year follow up MRI showed no tumor. 
Five year follow up showed no tumor, so I'm in the clear.

chloes mema

  • Sr. Member
  • ****
  • Posts: 414
  • Life is a special occasion.
Re: Vaccine side effects?? Hearing loss???
« Reply #4 on: May 15, 2021, 11:08:34 am »
I'm SSD on my AN side with tinnitus, have hearing loss in my other ear and I'm 9 years out from CK with that said...
After first vaccine shot 48 hours later my tinnitus, which was only in one ear, got so bad I was crying and it started up in my other ear.
I'm SSD on my AN side and have hearing loss on my "good" side so after much research I decided NOT to get the second shot or any further vaccines.  I will not put myself at risk to becoming totally deaf!
The tinnitus has calmed down some but it's still worse than it ever was.
I've been to my ENT who did a hearing test, said my hearing had not changed thank heaven; however, a couple of weeks later I started having terrible vestibular problems.  The dizziness and balance problems are almost as bad as they were right after my CK treatment.  I went to my neurotologist who is sending me for PT for the vestibular problems.
Here's the interesting part, while being checked in at the neurotologist office the nurse and I had an interesting conversation.  She said they've seen numerous patients with the same complaints as mine and actually have had two that lost their hearing!   :'(
I understand that people want to move beyond this pandemic but if I had known of these side effects I never would have gotten the vaccine. 
It's a personal choice, good luck.
Diagnosed October 2011
Oct '11-9 X 6 mm left ear
Mar '12 - 1.25cm
Tinnitus, imbalance, and mild dizziness (ditsy)
My AN = Annoying Nuisance
Jan'12 W&W
May'12 CK completed
Oct'12 hemifacial spasms
Dec'19 It's back

tsaff88

  • New Member
  • *
  • Posts: 21
Re: Vaccine side effects?? Hearing loss???
« Reply #5 on: May 17, 2021, 01:10:16 pm »
I had the Moderna vaccine.  No increase in tinnitus or any other side effects other than a sore arm for a couple of days. 

mwatto

  • Jr. Member
  • **
  • Posts: 74
Re: Vaccine side effects?? Hearing loss???
« Reply #6 on: May 30, 2021, 07:21:01 pm »
Try melatonin at night. This really helped my tinnitus. I take Circadin melatonin (slow release 2mg) and when I get bad nerve pain or tinnitus I add in 1 mg Valium. I only take the Valium every few weeks if having a flare and only at night. Another useful product is PEA (palmitoylethanomide) which is natural. I am also trialing tissue salts at night (Scheussler) might be a coincidence but the mag phos and kali phos seem to help. Looking into L-theanine.
Michele
20 x19x14mm AN diagnosed Feb 2019. Cyberknife .
Mri Oct 2019 showed shrinking to: 18x17x13 mm.
Mri Oct 2020 - no cystic components visible now. Slight shrinking, stable.

chloes mema

  • Sr. Member
  • ****
  • Posts: 414
  • Life is a special occasion.
Re: Vaccine side effects?? Hearing loss???
« Reply #7 on: June 06, 2021, 01:09:38 pm »
Thank you for the suggestions for helping the tinnitus, will give them a try.  Something has to help.  Going to new neurotologist tomorrow regarding the tinnitus.
Diagnosed October 2011
Oct '11-9 X 6 mm left ear
Mar '12 - 1.25cm
Tinnitus, imbalance, and mild dizziness (ditsy)
My AN = Annoying Nuisance
Jan'12 W&W
May'12 CK completed
Oct'12 hemifacial spasms
Dec'19 It's back

 


anything
anything